# SDR DALA2019112906960

- Difficulty date: November 28, 2019
- Submitted: November 29, 2019
- Operation: Air carrier
- Aircraft: N963DL
- Make and model: Doug MD-88
- Aircraft serial: 49982
- Aircraft time: 76,237 hours, 57,462 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE TO LEFT WING SPAR CRACK XRS 164 - THIS LOG PAGE IS BEING CREATED TO TRACK THE DTE REQUIREMENTS PER ER/A 583270-14AD REV ORIGINAL. REPAIR APPROVAL IS LIMITED TO 24 MONTHS SERVICE ONLY. ADDITIONAL ENGINEERING AUTHORIZATION (ER/A REVISION) IS REQUIRED FOR CONTINUED SERVICE OF THIS REPAIR LONGER THAN 24 MONTHS FROM REPAIR ACCOMPLISHMENT. DAMAGE TOLERANCE ANALYSIS IS REQUIRED IN ACCORDANCE WITH PROCEDURES ESTABLISHED BY FAA ADVISORY CIRCULAR 120-93. THIS ENTRY CORRECTS THE REPAIR APPROVAL FROM 750 DAYS TO 27NOV2021. REPAIR LOG FOR THIS DAMAGE WILL BE REPORTED AS SOON AS THE LOG FOR DAMAGE IS ENTERED. (LP583270)
